# SDR SWAA022826

- Difficulty date: November 30, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: 081SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- Aircraft time: 65,593 hours, 71,837 cycles
- Engine: JT8D9
- Engine time: 64,124 hours, 69,972 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 1032698
- Part serial: 16916
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

IN-FLIGHT SHUTDOWN, AIR TURNBACK, SHUT DOWN NR 2 ENGINE DUE TO OIL FILTER BYPASS LIGHT ILLUMINATED.  REMOVED AND REPLACED OIL FILTER AND FILTER BYPASS TRANSMITTER PER MM.
